# SDR 2002FA0000266

- Difficulty date: February 5, 2002
- Submitted: February 26, 2002
- Operation: General aviation
- Aircraft: N57PA
- Make and model: Piper PA-31-350
- Aircraft serial: 317305081
- Engine: Lyc TIO540*
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NOSE WHEEL WOULD NOT LOCK (UP) AND RETURNED TO BASE WITHOUT ABNORMAL INDICATION.  MAINTENANCE INSPECTION REVEALED THAT THE BOLTS IN THE NOSE WHEEL RIGHT DOOR WERE WORN AND WERE REPLACED.  DOOR WAS STRAIGHTENED AND RERIGGED.  RETRACTION AND OPS CHECKED OK.  FLOWN AND RELEASED FOR SERVICE.
